411 |
Some problems in algebraic topology : systems of higher order cohomology operations in the p-torsion-free categoryHoltzman, D. N. January 1979 (has links)
In this thesis, we establish a pair of systems of higher order cohomology operations that act on the Ζ<sub>p</sub>-ordinary cohomology of spaces that are free of p-torsion. These "pyramids" of operations are generated by the p-divisibility of certain sums of "pseudo" primary cohomology operations that operate on the p-local cohomology of p-torsion-free spaces. The properties of these higher order operations allow us to prove theorems that either generalise or improve (in the sense of decreasing indeterminacy) several results in the literature.
|
412 |
Two topics in commutative ring theoryDuncan, A. J. January 1988 (has links)
No description available.
|
413 |
On the algebraic structure of factorized S-matricesMackay, Niall J. January 1992 (has links)
This thesis investigates the algebraic structure of certain quantum field theories in one space and one time dimension. These theories are integrable - essentially, highly constrained and therefore soluble. Thus, instead of having to use perturbative techniques, it is possible to conjecture their exact 5-matrices, which have the property that they are factorized into two-particle 5-matrices. In particular, there are two types of such theory: in one, scattering is purely elastic, whilst in the other, there is additional structure dictated by the Yang-Baxter equation. This thesis explores the algebraic structure of the latter and its links with the former. We begin, in chapter one, with an informal summary of the development of the subject, followed by a more mathematical exposition in chapter two. Chapter three constructs explicitly some exact factorized 5-matrices with Yang-Baxter structure, and comments on their features, both intrinsic and in relation to purely elastic 5-matrices. In particular, there is an unexplained close correspondence between the mass spectra and particle fusings in the two types of theory. The next three chapters attempt to shed some light on these features. Chapter four constructs similar 5-matrices, but based on quantum-deformed algebras rather than classical algebras. In chapter five we describe the structure of the 5-matrices when the particles they describe transform in irreducible representations of classical algebras. This leads us to consider the Yangian algebra, the representation theory of which underlies Yang-Baxter dependent 5-matrices, and which we therefore review briefly. We begin chapter six by reviewing the work which shows that the Yangian is also the charge algebra of the integrable quantum field theory, and subsequently show that the Yangian is also to a great extent present in the corresponding classical theory. We conclude with a brief seventh chapter describing the outlook for further research, followed by appendices containing respectively details of the Lagrangians of some integrable quantum field theories, a continuum formulation of the quantum inverse problem, explicit expressions for some of the R-matrices computed in the text, and a summary of known solutions of the Yang-Baxter equation.
|
414 |
On continuous K2 of fields for formal power series.Graham, Jimmie N. January 1973 (has links)
No description available.
|
415 |
Lifting Fibrations On Algebraic Surfaces To Characteristic ZeroKaya, Celalettin 01 January 2005 (has links) (PDF)
In this thesis, we study the problem of lifting fibrations on surfaces in characteristic p, to characteristic zero. We restrict ourselves mainly to the case of natural fibrations on surfaces with Kodaira dimension -1 or 0. We determine whether such a fibration lifts to characteristic zero. Then, we try to find the smallest ring over which a lifting is possible. Finally,in some favourable cases, we compare the moduli of liftings of the fibration to the moduli of liftings of the surface under consideration.
|
416 |
Representability of Algebraic CHOW Groups of Complex Projective Complete Intersections and Applications to MotivesTuncer, Serhan 06 1900 (has links)
In 1990 James D. Lewis made a conjecture on the representability of algebraic Chow groups of projective algebraic manifolds. We prove that his conjecture holds for smooth complex complete intersections satisfying a numerical condition and consider some applications to motives. / Mathematics
|
417 |
Generalized Gelfand triplesCasteren, J. A. van January 1971 (has links)
Typescript. / Thesis (Ph. D.)--University of Hawaii, 1971. / Bibliography: leaves 73-74. / vi, 74 l
|
418 |
Some families of quaternion fields and the second Chinburg conjecture.Hooper, Jeffrey James. Snaith, V. P. Unknown Date (has links)
Thesis (Ph. D.)--McMaster University (Canada), 1996. / Source: Dissertation Abstracts International, Volume: 58-06, Section: B, page: 3074. Adviser: V.P. Snaith.
|
419 |
The rational homotopy types of configuration spaces of three-dimensional lens spaces /Miller, Matthew Sean, January 2007 (has links)
Thesis (Ph. D.)--University of Oregon, 2007. / Typescript. Includes vita and abstract. Includes bibliographical references (leaf 76). Also available for download via the World Wide Web; free to University of Oregon users.
|
420 |
Linear coordinates, test elements, retracts and automorphic orbitsGong, Shengjun. January 2008 (has links)
Thesis (Ph. D.)--University of Hong Kong, 2008. / Includes bibliographical references (leaf 31-35) Also available in print.
|
Page generated in 0.0574 seconds